# SDR SWAA2021052619059

- Difficulty date: September 21, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET AT STA 500D AND STR 19L FWD CARGO COMPARTMENT / REPLACED GUSSET AT STA 500D AND STR.19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG # 143A7902 SHEET 174; REV.-
